Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

trevor930

Veteran Member
  • Total Reviews

    0
  • Content Count

    143
  • Joined

  • Last visited

Community Reputation

0 Neutral

5 Followers

About trevor930

  • Rank
    Member

Profile Information

  • Gender
    Male
  1. thanks for the input. Yea its kinda a mystery for me at this point. I guess im just gonna try to avoid irritation and as much contact with my lips as possible and pretty much just "do it live".
  2. Hey all so this wicked wierd thing is happening. I am getting like these clogged pore type things on my lips. like actually on the lip. Not even just around the edge. Im on my last month of accutane too so my face is looking good but the last couple of days this crazy shit has started happening. They look like little white bubbles with a black head in the center. I think it may be a result of being at work for 8 plus hours at a time with no chapstick or something and having my lips flake all ove
  3. if you are taking any supplements or drinking a lot of alcohal then that may be the cause.
  4. I have actually thought the same thing. Im not really leaning one way or the other though. I do believe that we probably wouldnt have acne but i dont think that turning into a caveman in modern times would cure us now that we already have it. but good philosophizing though, i have pondered this myself many a time.
  5. 1. no i didnt go in the sun. 2. yea i might have used a little too much. but on the plus side the nodule that i was about to get got completely obliterated and now its on its way out and really small. knock on wood.
  6. hey i was just curious if anyone else has experienced facial redness after using the aha +, i used it as a spot treatment, and the area around the pimples that i spot treated seem to be red as a result of the aha+, so yea if anyone else could tell me there experience with the aha and whether or not there was like an adjustment period to it kinda like the bp. How long will it take to go away? will my skin get used to the aha? thanks.
  7. Yea im a high performance athlete aswell (mixed martial artist) and yea u will definitely notice that you are more brittle later on in your course. Its really important to listen to your body and beware especially of overuse injuries cause accutane makes your more susceptible to that stuff. Just drink a lot of water, get a lot of sleep, and be smart with your training. But im sure you already new that stuff.
  8. hey everyone, like the title says, ive just finished my 3rd month on tane and overall the course has gone well in my opinion. I have cleared up well and am just plagued with mainly redmarks. However over the last couple of weeks and a little before that i have slowly but surely get new pimples. They are small for the most part and do not cluster around and stuff, but i guess im confused as to y this is happening and am looking for a little support. I am wondering if it is changes in diet and s
  9. day 79: All is going pretty well, generally. I have just about no active acne knocking on wood, and even if i do get acne now its really small and not really inflamed, also knocking on wood. still have a good amount of red marks but they are much easier to deal with. I'm flushing easily and have to put lotion on my hands and neck cause they get dry and irritated. dry lips, dry skin, joint pain, muscle pain and soreness. but overall im happy with how my course is going. I am seeing my derm this
  10. whey protein isolate is probably the safest. You are playing with fire when you start to add more than that.
  11. hey thanks for answering my post and u were helpful :) do u have any pics on here?

    1. hey i would just recommend putting some kind of moisturizer or hydrocortisone cream on the bumps. I have some of them too on my hands and its pretty much just dryness that looks wierd... they are really small bumps right? i wouldnt recommend taking tylenol because it can mess with your liver enzymes and make ur blood tests come back bad and they can hold u off the medicine for a little while to make sure your body is healthy. So i would take advil or aleve, neither of those are digested in the
    2. hey siava thanks for your post. yea thats what i was thinking, that i needed more time. Oh well, i guess it gives me more time to think about it and make sure not to put something stupid on my body but yea ill prolly ask my derm also to follow up. and yea pedro i would be a little worried. However its early so you might be ok, even though your on 80 and thats pretty high so it might start effecting you quick, but thats just a maybe. I would agree with siava, call your derm and see what he/she
    3. day 74: hey everyone. I havnt been updating as often mainly because theres not much different going on day to day. Overall all i dont think i have any active right now, serious knock on wood, because i ate dairy today, and i think it causes me to breakout... well, that and eating to much. Yea thats right i went out to lunch and had a huge meal followed by a cheesecake. Other than a meal like this once every 3 weeks or so i eat a wicked good and clean diet. Im hoping i dont breakout but hey if i
    ×